# SDR A6WA2019101546925

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R317737
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP CORRODED (832AT).    REMOVED AND REPLACED PAX DOOR LOWER STEP IAW AMM 52-11-04
